# SDR QR9R2023032200001

- Difficulty date: March 22, 2023
- Submitted: March 22, 2023
- Operation: General aviation
- Filed by: M1 Support Services, repair station QR9R369D
- Make and model: Bolkms BK117C2
- Aircraft serial: 18724239809
- Aircraft time: 2,744 hours
- System (JASC): 6730 · Rotorcraft Servo System
- Part: Actuator
- Part number: B673M40A1002
- Part serial: 10100
- Condition: Illuminated
- Stage of operation: CR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING FLIGHT THE ACTUATOR MASTER CAUTION ILLUMINATED. AIRCRAFT STARTED TO EXPERIENCE HEADING/TRIM ANOMALIES. FLIGHT CONTROLS ALSO BECAME INCREASINGLY SLUGGISH. DURING TEST FLIGHT EVAL, 35 MINUTES INTO FLIGHT, ACTUATOR ILLUMINATED ON CAD. PFD DISPLAYED A YAW AMBER INDICATION. AFTER LANDING, AP TEST WAS CONDUCTED AND AP1 AND AP2 FAILED TEST WITH YAW ACTUATOR ALONG WITH YAW SAS FAILING. REMOVED AND REPLACED T/R ACTUATOR IAW AMM 67-34-00, 4-1. TEST FLIGHT SUCCESSFULLY COMPLETED.
